BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Ordered non-convex quasi-variational sweeping processes

Participants in the publication
N.V. CHEMETOV (Author)
M.D.P. MONTEIRO MARQUES (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
U. STEFANELLI (Author)

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
JOURNAL OF CONVEX ANALYSIS

Publication Identifiers
ISSN - 0944-6532

Volume
15
Number
2

Starting page
201
Last page
214


Export

APA
N.V. CHEMETOV, M.D.P. MONTEIRO MARQUES, U. STEFANELLI, (2008). Ordered non-convex quasi-variational sweeping processes. JOURNAL OF CONVEX ANALYSIS, 15, 201-214. ISSN 0944-6532. eISSN .

IEEE
N.V. CHEMETOV, M.D.P. MONTEIRO MARQUES, U. STEFANELLI, "Ordered non-convex quasi-variational sweeping processes" in JOURNAL OF CONVEX ANALYSIS, vol. 15, pp. 201-214, 2008.

BIBTEX
@article{21980, author = {N.V. CHEMETOV and M.D.P. MONTEIRO MARQUES and U. STEFANELLI}, title = {Ordered non-convex quasi-variational sweeping processes}, journal = {JOURNAL OF CONVEX ANALYSIS}, year = 2008, pages = {201-214}, volume = 15 }